MAUDE Adverse Event Report: Beta Bionics, Inc. iLet Bionic Pancreas; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

Beta Bionics, Inc. iLet Bionic Pancreas; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Medical Device Problem Code Moisture Damage (1405)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Malfunction

Brand Name
iLet Bionic Pancreas
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
Beta Bionics, Inc.
11 hughes
irvine CA 92618
Manufacturer (Section G)
Beta Bionics, Inc.
11 hughes
irvine CA 92618
Manufacturer Contact
jared fukushima
11 hughes
irvine, CA 92618
+1(949)288-8350
MDR Report Key50926894
Report Number3019004087-2026-68051
Device Sequence Number21517513
Product Code QFG
UDI-Device Identifier00850050080183
UDI-Public00850050080183
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age32 YR
Patient SexFemale